Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Dizziness,B12 deficiency,is renerve plus inj. advisable ?

My father lives in India and he s a vegetarian . He s lately been having dizziness and apparently his got b12 defeciency. His b12 is 220.. His doctor has advised him to take injections of renerve plus. Please advise if this is a good injection and also please advise if has to get these injections for the rest of his life? Thanks heaps Jay
Asked On : Wed, 2 May 2012
Answers:  1 Views:  964
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello Just,
Welcome here on hcm.
I will suggest you to take some oral B12 for some time.
If condition does not improve than you can try inj.
Because ijections usually cause habit making.
B12 is a essential vitamine and should come from food.
When it is not sufficiently taken in food than the deficiency arises.

Answered: Wed, 2 May 2012
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor